MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171061070
Medical Device Problem Codes Difficult to Remove (1528); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
F1 - initial reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred requiring additional intervention.The target lesion was located in the arteriovenous fistula.A 6.0 x 100, 75cm mustang balloon catheter was advanced for dilation.During inflation, the balloon ruptured and could not be removed.The blood vessel was incised to remove the balloon completely.There were no further patient complications as a result of this event.
 
Additional Manufacturer Narrative
F1 - initial reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).Updated fields: h6 - impact codes: updated from f1901 to f19 to better reflect the intervention performed.H6 - evaluation method codes, evaluation conclusion codes.
 
Event or Problem Description
It was reported that balloon rupture occurred requiring additional intervention.The target lesion was located in the arteriovenous fistula.A 6.0 x 100, 75cm mustang balloon catheter was advanced for dilation.During inflation, the balloon ruptured and could not be removed.The blood vessel was incised to remove the balloon completely.There were no further patient complications as a result of this event.It was further reported that there was no part of the balloon separated or detached when it ruptured.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23789469
Report Number2124215-2025-90567
Device Sequence Number5522057
Product Code FGE
UDI-Device Identifier08714729793625
UDI-Public(01)08714729793625(17)270709(10)34390579
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171061070
Device Catalogue NumberH74939171061070
Device Lot Number0034390579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/20/2026
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexUnknown
Patient Weight65 KG